# SDR SWAA118075

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 51,460 hours, 41,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND FRAME CORRODED AT BS 807, BETWEEN STR 25L TO STR 25R.  REPAIRED FRAME IAW SRM AND DWG.
